# SDR SWAA2022021537628

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120CF HAS CORROSION ALONG LEFT AND RIGHT EDGES / FORWARD CARGO FLOOR PANEL 120CF WITH CORROSION ALONG LEFT AND RIGHT EDGES; FABRICATED ON SMAL SERVICE REQUEST NO: 0270200483 FOR FLOOR PANEL P/N 453A1610-103 IAW BOEING DWG# 453A1610 REV- FLOOR PANEL 120CF WAS OUT OF LIMITS DUE TO BLEND OUT BEING GREATER THAN 3' IAW SRM 53-00-53-1A-1.
